# SDR P2EA2001M0015

- Difficulty date: December 10, 2001
- Submitted: December 20, 2001
- Operation: Air carrier
- Aircraft: N814US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48094
- Aircraft time: 53,499 hours, 46,061 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Lever
- Condition: Loose
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI FOR TAKEOFF LOUD GRINDING WAS HEARD FROM NOSE WHEEL AREA.  FOUND NOSE WHEEL STEERING CONTROL LEVER LOOSE.  TORQUED LEVER IAW MM 32-52-00.  TAXIED AIRCRAFT WITH NO DEFECTS NOTED.
